MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was treated bilaterally with rhinaer stylus in the office under local anesthesia.The patient presented to the office 5 days post-procedure with brisk bleeding that was not able to be controlled in the office setting.The patient was taken to the or where a bleed from a branch of the right spa was controlled with cautery.The patient had vomited a large amount of blood and for safety was intubated and kept in the icu overnight.The patient required transfusion of prbcs (packed red blood cells) and ffp (fresh frozen plasma).The next day the patient was stable, extubated and sent home.The patient had another brisk, but not as severe, bleed 4 days later (9 days post-procedure) from the left side.The patient was packed in the ed to temporarily control the bleed, then taken to the or where the bleed, near the attachment of the left middle turbinate, was controlled with cautery.A small, less significant bleed on the right, in a different spot than previously treated, was also cauterized.The patient was kept overnight, did well and then was sent home.The patient followed up 14 days post-procedure and was doing well.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key22040092
Report Number3011625895-2025-00006
Device Sequence Number9095218
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public(01)08886479300238(17)270101(10)39267
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Device Lot Number39267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age79 YR
Patient SexMale